# SDR UIEA2018080701630

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,114 hours, 18,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24ABC EMERG LIGHT INOP. REPAIRED WIRING OF 24ABC EMER LIGHT PER SWPM 20-30-12 PG'S 79-82. OP'S CHECK PASSED PER AMM 33-51-12-962-159.
